Vol. 112, No. 1, 1984

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Characterizing the divided difference weights for extended complete Tchebycheff systems

Richard Blaine Barrar and Henry Loeb

Vol. 112 (1984), No. 1, 1–9
Abstract

Newman and Rivlin have shown that there is a 1-1 correspondence between the nodes and weights of the n-th order divided difference of n-th degree polynomials. Their method applies only to polynomials. In this paper we develop a new approach and apply it to extend their results to the setting of Extended Complete Tchebycheff Systems.

Mathematical Subject Classification 2000
Primary: 65D05
Milestones
Received: 5 May 1982
Published: 1 May 1984
Authors
Richard Blaine Barrar
Henry Loeb